# SDR DALA2019022271117

- Difficulty date: February 17, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 46,433 hours, 24,225 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 68 RADIUS AFT FACE BELOW STRG 8 RH SIDE AT AFT GALLEY AREA, PERFORMED PERMANENT REPAIR LOCATED ON FRAME 68 AND STR 8R AS PER A319 SRM 53-41-12-201 FIGURE 03(SHEET 1)
